# SDR SWIA202163092

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 37,682 hours, 24,106 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE ON DEPARTURE. QRH COMPLETED. SPEED NOT TO EXCEED 200 KNOTS. LANDED 77,000 LBS. 300 FEET PER MINUTE OR LESS ON TOUCHDOWN.    (FLIGHT 3882 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23994422 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED DETAILED VISUAL INSPECTION REF. CRJ900 AMM 05-51-01. NO DEFECTS NOTED AT THIS TIME. NO FURTHER ACTION IS REQUIRED."
